# SDR AALA202104271096

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,260 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DELAMINATED FLOOR PANEL 261LG BETWEEN FR66 TO FR68 AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261LG BETWEEN FR66 TO FR68 AT AFT GALLEY AREA IAW A321 SRM 53-12-00-283-003.
